# SDR CALA2016012895046

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 56,895 hours, 11,914 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER SKIN EXTERIOR SURFACE FOUND CORROSION AT STRINGER L14, BETWEEN WS 810 - 916.  CORROSION REMOVED & PROTECTED IAW SRM 51-10-02 & SRM 51-20-0.  SKIN ORIGINAL THICKNESS 0.280, BLEND OUT REMAIN 0.241.  HFEC INSPECTION, FLUORESCENT PENETRANT INSPECTION CARRIED OUT.  NO DEFECT WAS FOUND.
